Clutch

Find your answers, solutions and more...

Try our new improved search engine "Clutch." More relevant, better matches, 100% accuracy at light speed!

AuthorTopic

  • Junior
  • ***
A patient is receiving iNO via the INOvent delivery system. The therapist is concerned that the patient will not receive a constant NO concentration because the patient experiences altered ventilatory flow patterns. What should the therapist do to ensure that a constant NO concentration is delivered to the patient?

A. Do nothing because the INOvent ensures that a constant NO concentration is delivered.
B. Set the INOvent on the "variable ventilatory pattern" mode to ensure a constant NO concentration is delivered.
C. Activate the injection module on the INOvent to ensure a constant NO concentration is delivered.
D. Because the range of variation of the delivered iNO dose is so small, the concern is unimportant.

Marked as best answer by bookworm

  • PhD Member
  • ******
ANS: A
A. Correct response: The INOvent has an injection module that is inserted into the inspiratory circuit at the outlet of the ventilator. The injection module consists of a hot film flow sensor and a gas injection tube. Flow in the ventilator circuit is measured precisely, and NO is injected proportional to that flow to provide the desired NO dose. This design enables a precise and constant NO concentration in the inspired gas for any ventilatory pattern NO flows through either a high- or a low-flow controller. The high- and low-flow controllers ensure that the delivered NO concentration is accurate over a wide range of ventilator flows and desired NO concentrations.
B. Incorrect response: See explanation A.
C. Incorrect response: See explanation A.
D. Incorrect response: See explanation A.

Questions you may also like

Related Posts

» You are a respiratory therapist working in the emergency department; a 67-year-old man with chronic bronchitis presents in acute distress. His vital signs include heart rate (HR) 123 beats/min and respiratory rate (RR) 28 breaths/min. On auscultation, you note faint expiratory wheezing. Which of the following devices would be the least appropriate by which to deliver an aerosolized drug to this patient?
» Your patient is receiving gentamicin (a high-viscosity antibiotic solution) via gas-powered small volume nebulizer. To compensate for the increased viscosity of the aerosol solution, you should
» Your patient is receiving a Duoneb via a small volume nebulizer (SVN) powered by compressed oxygen as part of her maintenance therapy drug regimen. The cylinder runs out before the treatment can be completed. What action would you suggest?
» In a patient who is receiving large doses of catecholamines, which side effect would you expect to see?
» Your patient is receiving her third continuous nebulizer of albuterol (15 mg/hr). Which potential complications should you be on the lookout for?

  • Junior
  • ***
Awesome job my friend